A refined Hoeffding's upper tail probability bound for sum of independent random variables
Using a refined arithmetic–geometric mean inequality, this paper gives an improved version of Hoeffding's inequality which has a closed form and is easy to evaluate. Numerical simulation comparing the performance of the proposed inequality to the original version of Hoeffding's inequality is also presented.
Arithmetic-geometric mean inequality, Hoeffding's inequality, Variance
Zheng, Songfeng. "A refined Hoeffding’s upper tail probability bound for sum of independent random variables." Statistics & Probability Letters 131 (2017): 87-92.
Statistics and Probability Letters